LSU College of Science

Oliver Dasbach: Publications

Papers and Books in Knot, Group and Number Theory

(Google Scholar Profile)
28. "The Head and Tail of the Colored Jones Polynomial for Adequate Knots"
with Cody Armond
2017 arXiv:1310.4537Proc. AMS., 145 (2017), No. 3, 1357-1367
27."Invariants for Turaev genus one links"
with Adam Lowrance
2016arXiv:1604.03501to appear in: Communications in Analysis and Geometry
26."Simplicial volume of links from link diagrams"
with Anastasiia Tsvietkova
25. "A refined upper bound for the hyperbolic volume of
alternating links and the colored Jones polynomial"

with Anastasiia Tsvietkova
arXiv:1310.0788Math Res. Lett., Vol. 22, No. 4, 2015, pp. 1047-1060
24. "A Turaev surface approach to Khovanov homology",
with Adam Lowrance
2014 arXiv:1107.2344 Quantum Topology, 5 (4), 2014, 425–486
23. "A twisted dimer model for knots"
with Moshe Cohen and Heather M. Russell
Fundamenta Mathematicae, 225 (2014), 57-74
22. "A reduced set of moves on one-vertex ribbon graphs
coming from links"

with Susan Abernathy, Cody Armond, Moshe Cohen,
Hannah Manuel, Chris Penn, Heather M. Russell,
Neal Stoltzfus
Proc. Amer. Math. Soc. 142 (2014), 737-752
21. "Rogers-Ramanujan type identities and the head and tail
of the colored Jones polynomial"

with Cody Armond
2011 arXiv:1106.3948
20. "Interactions between hyperbolic geometry, quantum topology
and number theory. Proceedings of the workshop held
June 3–13, and the conference held June 15–19, 2009
at Columbia University, NY

Edited by A. Champanerkar, O. Dasbach, E. Kalfagianni,
I. Kofman, W. Neumann, N. Stoltzfus
AMS Bookstore Contemporary Mathematics, 541,
American Mathematical Society,
Providence, RI, 2011. xiv+257 pp
19. "Turaev genus, knot signature, and the knot homology
concordance invariants"

with Adam Lowrance
Proc. Amer. Math. Soc. 139 (2011),
No. 7, pp. 2631–2645
18. "Alternating Sum Formulae for the Determinant and other
Link Invariants"

with David Futer, Effie Kalfagianni, Xiao-Song Lin, Neal Stoltzfus
2010 math/0611025
J. of Knot Theory Ram., Vol. 19 (6),
2010, pp. 765--782
17. "Mahler Measure under variations of the base group"
with Matilde Lalin
2009 math/0702394
Forum Mathematicum, 21 (4)
July 2009, pp. 621-637
16. "On the recurrence of coefficients in the
Lück-Fuglede-Kadison determinant"

with Matilde Lalin
2008 arXiv:0908.0582
Proceedings of the "Segundas
Jornadas de Teoría de Números'',
pp. 119–134, Bibl. Rev. Mat.
Iberoamericana, Rev. Mat.
Iberoamericana, Madrid, 2008
15. "The Jones polynomial and graphs on surfaces",
with David Futer, Effie Kalfagianni, Xiao-Song Lin, Neal Stoltzfus
J. Combin. Theory Ser. B
98 (2008), no. 2, 384–399
14. "A natural series for the natural logarithm" math/0611027
Electron. J. Combin. 15 (2008),
no. 1, Note 5, 7 pp.
13. "A volumish theorem for the Jones polynomial
of alternating knots"

with Xiao-Song Lin
2007 math/0403448
Pacific J. Math. 231 (2007), no. 2,
pp. 279–291
12. "On the head and the tail of the colored Jones polynomial",
with Xiao-Song Lin
2006 math/0604230
Compos. Math. 142 (2006), no. 5,
pp. 1332–1342
11. "Property P for knots admitting certain Gabai disks"
with Tao Li
2004 math/0305426 Topology Appl. 142 (2004), no. 1-3,
pp. 113–129
10. "The Bennequin number of n-trivial closed n-braids is negative"
with Xiao-Song Lin
2001 math/0010278
MathSciNet Zentralblatt
Math. Res. Lett. 8 (2001), no. 5-6,
pp. 629–635
9. "The automorphism group of a free group is not
subgroup separable"

with Brian Mangum
Knots, braids, and mapping class
groups-papers dedicated to
Joan S. Birman (New York, 1998),
pp. 23–27, AMS/IP Stud. Adv. Math.,
24, Amer. Math. Soc., Providence, RI, 2001
8. "Quantum morphing and the Jones polynomial"
with Xiao-Song Lin and Thang D. Le
Comm. Math. Phys. 224 (2001), no. 2,
pp. 427–442
7. "On McMullen's and other inequalities for the Thurston
norm of link complements"

with Brian Mangum
Algebr. Geom. Topol. 1 (2001),
pp. 321–347
6. "A note on doubles of groups"
with Nadia Benakli, Yair Glasner, Brian Mangum
J. Pure Appl. Algebra 156 (2001),
no. 2-3, pp. 147–151
5. "A faithful representation of the singular braid monoid
on three strands"
with Bernd Gemein
2000 math/9806050
Knots in Hellas '98 (Delphi), pp. 48–58,
Ser. Knots Everything, 24, World Sci.
Publ., River Edge, NJ, 2000
4. "On the combinatorial structure of primitive Vassiliev
invariants. III. A lower bound"
Commun. Contemp. Math.
2 (4), 2000, pp. 579–590
3. "On the combinatorial structure of
primitive Vassiliev invariants. II"
1998 MathSciNet J. Combin. Theory Ser. A
81 (1998), no. 2, pp. 127–139
2. "Does the Jones polynomial detect unknottedness?"
with Stefan Hougardy
1997 MathSciNet Experiment. Math. 6 (1997),
no. 1, 51–56
1. "A conjecture of Kauffman on amphicheiral
alternating knots"

with Stefan Hougardy
1996 MathSciNet J. Knot Theory Ramifications
5 (1996), no. 5, 629–635